A singularly perturbed boundary-value problem with a multiple turning point at a boundary is considered. A representation of the solution is given, and it is used in the construction of a uniform finite-difference scheme. The scheme is a first-order exponentially fitted one. An improved modification on a special discretization mesh is given.
SIAM Journal on Numerical Analysis
Copyright 1993 Society for Industrial and Applied Mathematics.
Vulanovic, Relja; Farrell, Paul A (1993). Continuous and Numerical-Analysis of a Multiple Boundary Turning-Point Problem. SIAM Journal on Numerical Analysis 30(5) 1400-1418. Retrieved from https://oaks.kent.edu/cspubs/14